| Model Number |
18875 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
Unintended Extubation (4564)
| Date of Event |
05/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that while the patient was on mechanical ventilation via the endotracheal tube, the ventilator alarmed indicating a leak in the breathing circuit.After checking, the breathing circuit was found to be intact, and it was discovered that the cuff of the endotracheal tube had ruptured.The endotracheal tube was replaced, and ventilation returned to normal.